Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe pain during intercourse, heavy leg cramps later. What could be the cause?

Hi doctor I have no insurance so I just want to know what s wrong with me I been with my partner for three years now and it s been a month now that every time we have sex I feel like he is touching something and it hurts really bad and also after I get up my legs cramp really bad I hope you can tell me the cause of this I will greatly appreciate it. Thank you
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question

your getting painful intercourse for last one month and you want to know,what is the cause ?

Most probably your having cervicitis that is inflammation of cervix(lower part of uterus) which is giving you pain during intercourse.

As for as your post intrcourse legs cramps is concerned , it could be related to position during intercourse but it could have other causes also,which needs to be worked up.

For both conditions you need a physician consultation.

Hope I answered your question
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor